Armenian Journal of Mathematics

An atomic decomposition of variable Besov and Triebel-Lizorkin spaces

Xu, Jingshi (2009) An atomic decomposition of variable Besov and Triebel-Lizorkin spaces. Armenian Journal of Mathematics, 2 (1). pp. 1-12. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
169Kb

Abstract

An atomic decomposition of variable Besov and Triebel-Lizorkin spaces is given.

Item Type:Article
Subjects:42-xx Fourier analysis
46-xx Functional analysis
ID Code:81
Deposited By:Professor Anry Nersesyan
Deposited On:23 Feb 2009 13:15
Last Modified:19 Apr 2011 02:23

Repository Staff Only: item control page